# SDR CALA2019031500417

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 97,721 hours, 27,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N313820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BETWEEN APU AIR INLET HOUSING AND FUSELAGE CUTOUT HAS AREAS OF HEAVY CORROSION. REF N/R CARD NO 0050404. REMOVED AND REPLACED APU INLET CUTOUT FWD STRAP AT STA 1787.45 B ETWEEN STR 3R AND STR 6R AND LOWER ANGLE AT STA 1792-STA 1822 AT STR 6R IAW DWG 148N3105 REV C AND SRM 51-40-02 PGS 1-4.
